# SDR F3LA200100099

- Difficulty date: August 8, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 49,452 hours, 32,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: VARIOUS
- Part serial: VARIOUS
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, MAINTENANCE REPORTED OVERHEAD EXIT LOCATOR SIGN FOR OVERWING EMERGENCY EXITS, FIXED EXIT LIGHTS ON SIDE OF EMERGENCY EXITS AND EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  FERRIED AIRCRAFT TO DEN.  REPLACED BATTERIES, PERFORMED OPERATIONAL TEST AND CHECKED OKAY.
